Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Skewed zero-bound distributions and process capability indices for upper specifications
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2009 (English)In: Journal of Applied Statistics, ISSN 0266-4763, E-ISSN 1360-0532, Vol. 36, no 2, p. 205-221Article in journal (Refereed) Published
Abstract [en]

A common practical situation in process capability analysis, which is not well developed theoretically, is when the quality characteristic of interest has a skewed distribution with a long tail towards relatively large values and an upper specification limit only exists. In such situations it is not uncommon that the smallest possible value of the characteristic is 0 and this also is the best value to obtain. Hence a target value 0 is assumed to exist. We investigate a new class of process capability indices for this situation. Two estimators of the proposed index are studied and the asymptotic distributions of these estimators are derived. Furthermore we suggest a decision procedure useful when drawing conclusions about the capability at a given significance level, based on the estimated indices and their asymptotic distributions. A simulation study is also performed, assuming that the quality characteristic is Weibull distributed, to investigate the true significance level when the sample size is finite.

Place, publisher, year, edition, pages
2009. Vol. 36, no 2, p. 205-221
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics with special emphasis on Industrial Statistic
Identifiers
URN: urn:nbn:se:ltu:diva-12942DOI: 10.1080/02664760802443954ISI: 000261738300006Scopus ID: 2-s2.0-57949109145Local ID: c1716d10-79c4-11dd-b356-000ea68e967bOAI: oai:DiVA.org:ltu-12942DiVA, id: diva2:985893
Note
Validerad; 2009; 20080903 (malina)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Albing, MalinVännman, Kerstin
By organisation
Mathematical Science
In the same journal
Journal of Applied Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf